# SDR USAA011288

- Difficulty date: August 31, 2001
- Submitted: November 16, 2001
- Operation: Air carrier
- Aircraft: N601AU
- Make and model: Boeing 757225
- Aircraft serial: 22193
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND SKIN DENTED 9 INCH BY 10 INCH, S23L TO S24L STATION 240-250.  INSTALLED REPAIR DOUBLER PER 53-00-01 FIG 204.  (M)
